# SDR AALA202205249046

- Difficulty date: May 13, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,820 hours, 25,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53372043200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING AT FR 43 BETWEEN S18L AND S24L. REPLACED FRAME SECTION PER  EA 336307, EO 5320Y003-001 AND DRAWING R53370232 REV D.
